On Groups of Central Type.

Robert B. Howlett; I. Martin Isaacs

Mathematische Zeitschrift (1982)

  • Volume: 179, page 555-569
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Howlett, Robert B., and Isaacs, I. Martin. "On Groups of Central Type.." Mathematische Zeitschrift 179 (1982): 555-569. <http://eudml.org/doc/173166>.

@article{Howlett1982,
author = {Howlett, Robert B., Isaacs, I. Martin},
journal = {Mathematische Zeitschrift},
keywords = {finite group of central type; irreducible complex character; non-central elements},
pages = {555-569},
title = {On Groups of Central Type.},
url = {http://eudml.org/doc/173166},
volume = {179},
year = {1982},
}

TY - JOUR
AU - Howlett, Robert B.
AU - Isaacs, I. Martin
TI - On Groups of Central Type.
JO - Mathematische Zeitschrift
PY - 1982
VL - 179
SP - 555
EP - 569
KW - finite group of central type; irreducible complex character; non-central elements
UR - http://eudml.org/doc/173166
ER -

NotesEmbed ?

top

You must be logged in to post comments.